On connectivity of Julia sets of transcendental meromorphic maps and weakly repelling fixed points II

Tom 215 / 2011

Núria Fagella, Xavier Jarque, Jordi Taixés Fundamenta Mathematicae 215 (2011), 177-202 MSC: Primary 37F10; Secondary 30D30. DOI: 10.4064/fm215-2-5

Streszczenie

Following the attracting and preperiodic cases, in this paper we prove the existence of weakly repelling fixed points for transcendental meromorphic maps, provided that their Fatou set contains a multiply connected parabolic basin. We use quasi-conformal surgery and virtually repelling fixed point techniques.

Autorzy

  • Núria FagellaDept. de Matemàtica Aplicada i Anàlisi
    Universitat de Barcelona
    Gran Via, 585 08007 Barcelona, Spain
    e-mail
  • Xavier JarqueDept. de Matemàtica Aplicada i Anàlisi
    Universitat de Barcelona
    Gran Via, 585 08007 Barcelona, Spain
    e-mail
  • Jordi TaixésDept. de Matemàtica Aplicada i Anàlisi
    Universitat de Barcelona
    Gran Via, 585 08007 Barcelona, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek